| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient had significant glare since surgery with iol, worse in fluorescent lighting.Affecting daily activities.
Additional Manufacturer Narrative
The product was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and the consumer stated when she look at the source of the light then look away it tends to go away.If she closes the left eye which was her dominant eye she does not notice as much glare, seemed to be worse in stores with fluorescent lighting.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the customer plans to speak with surgeon regarding glare.A company representative provided the consumer with the lens brochure.The patient reported that the issue currently is being managed with technique.No additional information has been provided at this time.File will be re-opened when new information is received.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and the consumer stated she was having significant glare, in doors in her hall with the windows it was bad, in the stores she was having glare.The only thing she noticed if she close her other eye the glare seemed less.The doctor said the pupils maybe a smidge larger.